# SDR KCSA10022

- Difficulty date: May 21, 2010
- Submitted: May 24, 2010
- Operation: Air carrier
- Aircraft: N701CK
- Make and model: Boeing 747259B
- Aircraft serial: 21730
- Aircraft time: 79,928 hours, 21,235 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: S1356B37
- Part serial: 22323
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ON T/S FOUND UPPER DECK SIDE SLIDE EMERGENCY LIGHT INOP.  REMOVED AND REPLACED UPPER DECK SLIDE DOOR EMERGENCY LIGHT IAW B747 MM 33-51-07.  OPS CHECK GOOD IAW B747 MM 33-51-07.
